RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1911, Volume 5, Issue 10, Pages 754–757 (Mi izv6926)  

This article is cited in 1 scientific paper (total in 2 paper)

Comtes-Rendus

Sur la théorie de fermeture des systèmes de fonctions orthogonales

W. Stekloff (V. A. Steklov)


Full text: PDF file (653 kB)

Bibliographic databases:
Language:

Citation: W. Stekloff (V. A. Steklov), “Sur la théorie de fermeture des systèmes de fonctions orthogonales”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 5:10 (1911), 754–757

Citation in format AMSBIB
\Bibitem{Ste11}
\by W.~Stekloff (V.~A.~Steklov)
\paper Sur la th\'eorie de fermeture des syst\`emes de fonctions orthogonales
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1911
\vol 5
\issue 10
\pages 754--757
\mathnet{http://mi.mathnet.ru/izv6926}
\zmath{https://zbmath.org/?q=an:42.0433.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv6926
  • http://mi.mathnet.ru/eng/izv/v5/i10/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, S. A. Denisov, D. N. Tulyakov, “V.A. Steklov's problem of estimating the growth of orthogonal polynomials”, Proc. Steklov Inst. Math., 289 (2015), 72–95  mathnet  crossref  crossref  isi  elib
    2. S. S. Demidov, “Vladimir Steklov: A mathematician at the turn of the era”, Proc. Steklov Inst. Math., 289 (2015), 10–22  mathnet  crossref  crossref  isi  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:79
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019